# SDR C2X2008F00018

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82321
- Condition: Inoperative
- Location: Cabin
- Part time: 11,952 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR A SERVICE CHECK AND THE EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE AT ROW 12.  MAINTENANCE REMOVED AND REPLACED THE EXIT ROW 12 IAW EMB 145XR AMM 3350-08.  OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE.  (S)
